Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 8, 2025, 6:07 AM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 6:07 AM CDT (11:07 UTC)
- Expired
- Jun 8, 2025, 9:05 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 35 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
503
WGUS54 KBMX 081107
FFWBMX
ALC001-051-085-101-081415-
/O.NEW.KBMX.FF.W.0019.250608T1107Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
607 AM CDT Sun Jun 8 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southeastern Autauga County in central Alabama...
Southwestern Elmore County in east central Alabama...
Northeastern Lowndes County in south central Alabama...
Northern Montgomery County in south central Alabama...
* Until 915 AM CDT.
* At 607 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Montgomery, Prattville, Millbrook, Wetumpka, Pike Road, Elmore,
Coosada, Deatsville, Autaugaville, White Hall, Montgomery
Riverwalk Stadium, Alabama State Capitol, Maxwell Air Force Base,
Alabama State University, Montgomery Zoo, Boylston, Hunter, Gunter
Air Force Base, Woodcrest and Bob Woodruff Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
3238 8601 3236 8599 3234 8599 3233 8597
3230 8595 3228 8593 3227 8593 3227 8599
3225 8599 3225 8600 3222 8600 3220 8602
3226 8645 3233 8669 3257 8663 3257 8635
FLASH FLOOD...RADAR INDICATED
$$
25/Owen2 follow-up statements
513
WGUS74 KBMX 081207
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
707 AM CDT Sun Jun 8 2025
ALC001-051-085-101-081415-
/O.CON.KBMX.FF.W.0019.000000T0000Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
707 AM CDT Sun Jun 8 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS
MORNING FOR SOUTHEASTERN AUTAUGA, SOUTHWESTERN ELMORE, NORTHEASTERN
LOWNDES AND NORTHERN MONTGOMERY COUNTIES...
At 707 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Radar estimates indicated that between
2 and 3 inches of rain have already fallen. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Montgomery, Prattville, Millbrook, Wetumpka, Pike Road, Elmore,
Coosada, Deatsville, Autaugaville, White Hall, Montgomery
Riverwalk Stadium, Alabama State Capitol, Maxwell Air Force Base,
Alabama State University, Montgomery Zoo, Boylston, Hunter, Gunter
Air Force Base, Woodcrest and Bob Woodruff Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
3238 8601 3236 8599 3234 8599 3233 8597
3230 8595 3228 8593 3227 8593 3227 8599
3225 8599 3225 8600 3222 8600 3220 8602
3226 8645 3233 8669 3257 8663 3257 8635
FLASH FLOOD...RADAR INDICATED
$$789
WGUS74 KBMX 081405
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
905 AM CDT Sun Jun 8 2025
ALC001-051-085-101-081415-
/O.CAN.KBMX.FF.W.0019.000000T0000Z-250608T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Autauga AL-Elmore AL-Lowndes AL-Montgomery AL-
905 AM CDT Sun Jun 8 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN AUTAUGA,
SOUTHWESTERN ELMORE, NORTHEASTERN LOWNDES AND NORTHERN MONTGOMERY
COUNTIES...
The heavy rain has ended across the warned area and flash flooding.
Thus, flooding is no longer expected to pose a threat. However,
additional rainfall is possible later today and some areas may still
see rises on area creeks and streams along with minor flooding of
low lying areas.
&&
LAT...LON 3244 8598 3244 8599 3242 8602 3241 8601
3238 8601 3236 8599 3234 8599 3233 8597
3230 8595 3228 8593 3227 8593 3227 8599
3225 8599 3225 8600 3222 8600 3220 8602
3226 8645 3233 8669 3257 8663 3257 8635
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 12:05 AM CDT, 6 hours 2 minutes earlier. Its key messages:
- Issued at 1150 PM CDT SAT JUN 7 2025
- A level 1 to 2 chance for strong to severe storms also exists in the forecast overnight, Sunday afternoon and Monday as additional clusters of showers and storms develops to the west/northwest and moves across Central Alabama. Damaging straight-line winds will be the main hazard.
Area forecast discussion, Jun 8, 12:05 AM CDT, 6 hours 2 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1205 AM CDT Sun Jun 8 2025 ...New AVIATION... .KEY MESSAGES... Issued at 1150 PM CDT SAT JUN 7 2025 - A level 1 to 2 chance for strong to severe storms also exists in the forecast overnight, Sunday afternoon and Monday as additional clusters of showers and storms develops to the west/northwest and moves across Central Alabama. Damaging straight-line winds will be the main hazard. && .SHORT TERM... (Today through Monday) Issued at 1150 PM CDT SAT JUN 7 2025 Showers and storms have developed south of a frontal boundary and will continue to move into the area from the northwest through the overnight period. Looks like any severe storms should remain in the western third of the area through overnight as we have seen much of the area worked over this past afternoon. We have adjusted the threat to the west through sunrise. This activity should move through the area late morning. We could potentially see some redevelopment in the afternoon across the southern two-thirds of the area, with additional heating of the day. Look for a few strong to marginally severe storms this afternoon into the evening hours. The next round of showers and storms will likely develop Monday morning pre-dawn to our west/southwest and then slide through the area during the morning. Once it clears out, we should heat back and begin to see redevelop in the west by the afternoon and then more showers and strong to severe storms through the early evening. The northwest potentially may in the clear from the afternoon storms, but will maintain some PoPs for uncertainties. 16 && .LONG TERM... (Monday night through next Saturday) Issued at 1150 PM CDT SAT JUN 7 2025 Some lingering showers and storms will be possible in the southeast early, then clearing as the front actually makes it through the area. This will give way to a drier day on Tuesday and much of the daytime hours on Wednesday. The next system will move into the southwest late Wednesday afternoon with increasing rain showers and storms Wednesday night into Thursday. Scattered to numerous showers and storms look to be in place on Friday through much of the next weekend. While chances are small right now, look for a some strong storms at least for Friday with the potential of marginally severe storms for the weekend, especially with temperatures rising into the upper 80s to low 90s by that time frame. 16 && .AVIATION... (06Z TAFS) Issued at 1153 PM CDT SAT JUN 7 2025 VFR conditions remain in place at this time. That will change in the next few hours as showers and thunderstorms spread across the region. MVFR conditions will be possible with passing convection overnight into Sunday morning. Convection will clear most terminals shortly after sunrise. MGM will be by roughly 15Z. A secondary line of showers/storms is likely during the late morning to afternoon hours. That one should move through pretty quickly. While confidence is low, we could have some pop up afternoon convection but dry air filtering in could help negate development. Convection will diminish during the late afternoon hours. NOTE: AMD NOT SKED added to TCL after the storms moved through this afternoon. 95/Castillo && .FIRE WEATHER... Several days of rain and thunderstorms are expected for Central AL. Min RHs will remain well above critical values. Winds will be gusty in proximity to thunderstorm activity. Drier conditions finally return on Tuesday and Wednesday with another period of wetness Thursday through next weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 86 64 83 / 80 40 10 80 Anniston 69 84 67 83 / 80 60 10 80 Birmingham 71 85 67 83 / 80 50 10 80 Tuscaloosa 73 86 69 83 / 80 60 30 90 Calera 72 85 69 83 / 80 70 20 90 Auburn 73 83 69 83 / 60 80 30 80 Montgomery 75 86 69 86 / 70 80 40 90 Troy 74 88 69 87 / 50 80 60 90 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...16 LONG TERM....16 AVIATION...95/Castillo
Hazardous weather outlook, Jun 7, 9:48 PM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 948 PM CDT Sat Jun 7 2025 ALZ011>015-017>050-090600- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 948 PM CDT Sat Jun 7 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a level 2 out of 5 risk for severe storms for all of central Alabama through 10 am Sunday. Threats include damaging straight-line winds and quarter-size hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a level 2 out of 5 risk for severe storms for all of central Alabama Monday afternoon and evening. Threats include damaging straight-line winds and quarter-size hail. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is needed tonight through 10 am Sunday and again Monday afternoon and evening.
In the hours before
Special weather statement, Jun 8, 4:17 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
417 AM CDT Sun Jun 8 2025
ALZ027-028-081000-
Clay AL-Talladega AL-
417 AM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TALLADEGA AND CLAY
COUNTIES THROUGH 500 AM CDT...
At 417 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Talladega to near Stewartville. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Talladega, Sylacauga, Lineville, Ashland, Waldo, Barfield, Delta,
Cleveland Crossroads, Cragford, Overbrook, Hollins, Chandler Springs,
Ironaton, Roselle, Lake Chinnabee, Millerville, Mellow Valley,
Gunthertown, and Motley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3329 8565 3311 8566 3311 8597 3309 8598
3309 8601 3311 8601 3311 8628 3345 8605
3349 8587 3347 8589 3347 8578 3350 8576
3349 8564 3331 8564
TIME...MOT...LOC 0917Z 266DEG 35KT 3342 8608 3311 8626
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Jun 8, 4:45 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
445 AM CDT Sun Jun 8 2025
ALZ043>046-081030-
Montgomery AL-Macon AL-Bullock AL-Elmore AL-
445 AM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ELMORE...NORTHWESTERN
BULLOCK...SOUTHWESTERN MACON AND NORTHERN MONTGOMERY COUNTIES THROUGH
530 AM CDT...
At 445 AM CDT, Doppler radar was tracking a strong thunderstorm over
northwestern Montgomery, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Montgomery, Prattville, Millbrook, Wetumpka, Tallassee, Milstead,
Pike Road, Elmore, Coosada, Deatsville, Shorter, Montgomery Zoo,
Boylston, Hyundai Motors Of Alabama, Auburn University In Montgomery,
Bob Woodruff Lake, Woodcrest, Emerald Mountain, Maxwell Air Force
Base, and Waugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3226 8643 3258 8640 3258 8589 3250 8589
3249 8584 3222 8587
TIME...MOT...LOC 0945Z 271DEG 27KT 3239 8629
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Jun 8, 4:55 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
455 AM CDT Sun Jun 8 2025
ALZ032-033-035-039-040-081100-
Chilton AL-Hale AL-Marengo AL-Dallas AL-Perry AL-
455 AM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHILTON...
NORTHEASTERN MARENGO...PERRY...SOUTHEASTERN HALE AND NORTHERN DALLAS
COUNTIES THROUGH 600 AM CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newbern, or 9 miles west of Marion, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Selma, Valley Grande, Marion, Uniontown, Selmont-West Selmont,
Maplesville, Newbern, Faunsdale, Vaiden, Parnell, Heiberger, Paul M
Grist State Park, Memorial Stadium, Burnsville, Marion Junction,
Potter Station, Radford, Stanton, Folsom, and Valley Creek Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3283 8748 3284 8686 3266 8687 3266 8692
3257 8690 3254 8691 3248 8688 3240 8688
3241 8776
TIME...MOT...LOC 0955Z 271DEG 34KT 3260 8747
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
25/OwenSpecial weather statement, Jun 8, 5:16 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
516 AM CDT Sun Jun 8 2025
ALZ037-038-045-047-081115-
Lee AL-Tallapoosa AL-Macon AL-Chambers AL-
516 AM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT LEE...NORTHEASTERN MACON...
SOUTHEASTERN TALLAPOOSA AND CHAMBERS COUNTIES THROUGH 615 AM CDT...
At 516 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Welch to near Liberty City. Movement was
east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Tuskegee, Valley, Lanett, Tallassee, Dadeville, Camp
Hill, Notasulga, Smiths, Stroud, Lafayette, Smiths Station, La
Fayette, Waverly, Lakeview, Five Points, Cusseta, Beulah, and
Tuskegee National Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3251 8506 3247 8506 3247 8533 3245 8534
3249 8588 3250 8589 3258 8589 3310 8556
3311 8523 3286 8519 3285 8516 3281 8517
3278 8512 3276 8514 3274 8511 3269 8512
3266 8509 3265 8511 3263 8508 3251 8500
TIME...MOT...LOC 1016Z 267DEG 48KT 3308 8543 3264 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
25/OwenLocal storm report, Jun 8, 5:26 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
526 AM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM Tstm Wnd Dmg 2 WNW Lake Wedowee 33.30N 85.65W
06/08/2025 Randolph AL Emergency Mngr
Report of tree down across the road. Time
estimated from radar.
&&
TCSpecial weather statement, Jun 8, 5:32 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 AM CDT Sun Jun 8 2025
ALZ043>046-081115-
Montgomery AL-Macon AL-Bullock AL-Elmore AL-
532 AM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN ELMORE...NORTHERN
BULLOCK...MACON AND MONTGOMERY COUNTIES THROUGH 615 AM CDT...
At 532 AM CDT, Doppler radar was tracking a strong thunderstorm over
Pike Road, or 10 miles southeast of Montgomery, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Montgomery, Prattville, Tuskegee, Union Springs, Milstead, Pike Road,
Shorter, Franklin, Montgomery Zoo, Boylston, Hyundai Motors Of
Alabama, Auburn University In Montgomery, Franklin Field, Lake
Tuskegee, Woodcrest, Maxwell Air Force Base, Snowdoun, Davisville,
Waugh, and Lagoon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3243 8641 3245 8594 3248 8555 3213 8553
3213 8641
TIME...MOT...LOC 1032Z 270DEG 33KT 3229 8610
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:12 AM CDT | Special Weather Statement | BMX | Lamar | 63 min |
| Jun 8, 12:44 AM CDT | Special Weather Statement | BMX | Lamar | 31 min |
| Jun 8, 1:03 AM CDT | Severe Thunderstorm Warning | BMX | Lamar | 21 min |
| Jun 8, 1:24 AM CDT | Special Weather Statement | BMX | Fayette, Tuscaloosa | 66 min |
| Jun 8, 1:29 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens, Tuscaloosa | 34 min |
| Jun 8, 1:46 AM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Jun 8, 3:16 AM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 8, 3:30 AM CDT | Special Weather Statement | BMX | Greene, Pickens, Tuscaloosa | 30 min |
| Jun 8, 3:38 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 19 min |
| Jun 8, 4:01 AM CDT | Special Weather Statement | BMX | Greene, Hale | 44 min |
| Jun 8, 4:03 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Coosa, Elmore | 57 min |
| Jun 8, 4:17 AM CDT | Special Weather Statement | BMX | Clay | 43 min |
| Jun 8, 4:24 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 28 min |
| Jun 8, 4:31 AM CDT | Severe Thunderstorm Warning | BMX | Clay | 19 min |
| Jun 8, 4:36 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 39 min |
| Jun 8, 4:45 AM CDT | Special Weather Statement | BMX | Elmore | 45 min |
| Jun 8, 4:49 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 41 min |
| Jun 8, 4:55 AM CDT | Special Weather Statement | BMX | Perry | 65 min |
| Jun 8, 5:16 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 59 min |
| Jun 8, 5:19 AM CDT | Severe Thunderstorm Warning | BMX | Chambers | 17 min |
| Jun 8, 5:32 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 43 min |
| Jun 8, 5:35 AM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 3 hr |
| Jun 8, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 43 min |
| Jun 8, 6:17 AM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Montgomery, Russell | 43 min |
| Jun 8, 6:32 AM CDT | Special Weather Statement | BMX | Pickens | 28 min |
| Jun 8, 6:47 AM CDT | Special Weather Statement | BMX | Greene | 28 min |
| Jun 8, 7:01 AM CDT | Special Weather Statement | BMX | Barbour, Pike | 44 min |
| Jun 8, 7:13 AM CDT | Special Weather Statement | BMX | Fayette | 32 min |
| Jun 8, 7:46 AM CDT | Special Weather Statement | BMX | Barbour, Pike | 44 min |
| Jun 8, 8:15 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter | 3 hr |
| Jun 8, 9:12 AM CDT | Special Weather Statement | BMX | Hale | 33 min |
| Jun 8, 9:33 AM CDT | Special Weather Statement | BMX | Greene | 27 min |
| Jun 8, 9:59 AM CDT | Special Weather Statement | BMX | Marengo | 31 min |
| Jun 8, 12:06 PM CDT | Special Weather Statement | BMX | Marengo | 24 min |
| Jun 8, 12:19 PM CDT | Special Weather Statement | BMX | Dallas | 26 min |
| Jun 8, 3:11 PM CDT | River Flood Warning | BMX | Greene, Marengo, Sumter | 29 hr |
| Jun 8, 3:12 PM CDT | River Flood Warning | BMX | Greene, Pickens, Sumter | 29 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.